# SDR AALA201712049030

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 56,865 hours, 21,308 cycles
- System (JASC): 3150 · Central Warning
- Part: Fwc
- Part number: 350E053021212
- Part serial: 0E0005117
- Condition: Faulty
- Location: Nr 1
- Part time: 52,763 hours, 17,502 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING CRUISE, WITH ADDITIONAL CENTER TANK AND CENTER TANK FUEL, ECAM DISPLAYED CENTER LEFT TRANSFER FAULT.  PERFORMED FUNCTIONAL TEST OF FUEL TRANSFER SYSTEM PER AMM 28-26-00-720-001.  TROUBLESHOT PER TSM 28-26-00-810-815A AND NOTED ERRONEOUS FAULTS GENERATED FROM FWC #1.  REMOVED AND REPLACED #1 FAULT WARNING COMPUTER  PER AMM 31-53-34.  DUE TO HISTORY, REMOVED AND REPLACED PUSH BUTTON SWITCH FUEL MODE 4QL (AALA201712059001).  OPERATIONAL CHECK GOOD.
